# SDR FDEA201406231525

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 74,586 hours, 16,615 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL DOOR INBD POSSIBLE CRACK.  PERFORMED HFEC INSPECTION ON SUSPECTED CRACK IAW NDTSPM 06-10-01.  CRACK RUNS PAST RIVET, FUELING DOOR REMOVED & ADJUSTED  PANEL INBD TO  FACILITATE REPAIR.  REMOVED FASTENERS TO BE INCLUDED IN REPAIR.  CUT OUT  DAMAGED AREA IAW SRM 57-40-02.  NEED NDT TO COME OUT & VERIFY CRACK REMOVED.  PERFORMED HFEC, VERIFIED CRACK REMOVAL IAW NTSPM 06-10-01 010.  FABRICATED FILLER WITH 7075-T6 090 MATERIAL ID MP1643962 IAW SRM 57-40-02 FIG 202.  ROUGH CUT REPAIR DOUBLER WITH 6AL4V 063 TITANIUM  MATERIAL ID MA2861790.
